Mathematische Annalen

, Volume 286, Issue 1, pp 27–43

Sur le nombre des points rationnels de hauteur borné des variétés algébriques

  • V. V. Batyrev
  • Yu. I. Manin
Article

DOI: 10.1007/BF01453564

Cite this article as:
Batyrev, V.V. & Manin, Y.I. Math. Ann. (1990) 286: 27. doi:10.1007/BF01453564

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • V. V. Batyrev
    • 1
  • Yu. I. Manin
    • 2
  1. 1.Chair of AlgebraUniversité de MoscowMoscowUSSR
  2. 2.Institut Mathématique StekloffMoscowUSSR